Hello. It's good to finally have a response. Did your doctor at MUSC find high pressures. Mine said it was normal but I had a massive attack during a ERCP here in *p****n****. I believe we live in each other's back yard. Anyway, when they did the ERCP at MUSC, it was fine. That's why he did the Botox and Stent. I went to my GI here recently and he was mad at what the MUSC doctor did. Basically the MUSC doc knows it's SOD and admitted to the fact. He was wanting to see how long the effects of the Botox would last. But he presented the reasoning to my doctor here as being I'm young with a infant child. He said it runs such high risks, he wants to wait a little longer. Five weeks after returning, I had an attack. Now the MUSC doctor said if I have an attack within three months after the Botox, it's not SOD. The thing with the attack I had and have had one more is I don't hurt. I can literally feel my upper stomach,lower chest caving in to the point where I have trouble expanding my chest. When talking with my GI doctor here I meantioned the feeling I had and he said he was sorry to say it's the Botox wearing off. He said it would be a extended thing and not hurt with attacks for a while or it could wear off rather rapidally. Like I said I don't hurt but I know it's happening. The last three days, I've been real nauseated and unable to eat regularly.